# SDR CA990728010

- Difficulty date: July 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 10013000002
- Condition: Inaccurate
- Location: Fuel System
- Part time: 18,801 hours
- Component: Simmonds, 1284101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT WING WAS FILLED TO CAPACITY.  THE COCKPIT GAUGE SHOWED 200 POUNDS LOW.  ERROR WAS CONFIRMED BY THE REPEATER GAUGE AT SINGLE POINT LOCATION.  INDICATOR WAS REPLACED.
